About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 691060, 8 pages
http://dx.doi.org/10.1155/2013/691060
Research Article

Stability and Convergence of a Time-Fractional Variable Order Hantush Equation for a Deformable Aquifer

1Institute for Groundwater Studies, University of the Free State, P.O. Box 399, Bloemfontein, South Africa
2Department of Mathematical Sciences, North-West University, Mafikeng Campus, Mmabatho 2735, South Africa

Received 21 March 2013; Revised 30 April 2013; Accepted 7 May 2013

Academic Editor: Bashir Ahmad

Copyright © 2013 Abdon Atangana and S. C. Oukouomi Noutchie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdon Atangana and S. C. Oukouomi Noutchie, “Stability and Convergence of a Time-Fractional Variable Order Hantush Equation for a Deformable Aquifer,” Abstract and Applied Analysis, vol. 2013, Article ID 691060, 8 pages, 2013. doi:10.1155/2013/691060